# SDR P5CA2011051100047

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 45,968 hours, 7,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT AND PANEL SKIN OF THE LEFT LOWER FUSELAGE LONGERON BOX STRUCTURE HAS A CRACK AT STATION 1372, S-35L.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-07-06-0.
